The active ingredient in Panadol Regular Tablets (the common painkiller paracetamol) relieves pain for 4-6 hours, and can reduce fever.
Panadol Regular Tablets are round and film-coated, making them easier to swallow and avoiding a bitter aftertaste.
What’s more, Panadol Regular Tablets are effective on pain while being gentle on your body, and can be taken on an empty stomach.
Learn more about Panadol Regular Tablets – including what’s in them and how to use them – below.
*When used as directed. Always read the label before use.
Panadol Regular Tablets are not recommended for children under the age of 12 years.
Learn more about Panadol dosage for adults and children.
|12 years and over
|1-2 tablets (500 to 1,000mg)
|Every 4-6 hours with water as required (maximum 8 tablets in 24 hours).
Before using Panadol Actifast Caplet, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions. Learn more below.
Panadol Regular Tablets are easy to use. Simply place the tablet(s) in your mouth and swallow them down with water.
See dosage instructions above, or consult the product label to determine the appropriate dosage for you.
Active ingredient: each Panadol Regular Tablet contains paracetamol (500mg).